Juegos topológicos

Author

Contact

José Luis Rodríguez Blancas

E-mail: jlrodri @ ual.es

Office phone: (+34) 950 015851

Mobile phone: (+34) 617666437

Mailing address:
Área de Geometría y Topología,
CITE III, Universidad de Almería
E-04120 La Cañada de San Urbano, Almería (España)

I like to perform soap bubbles (math) shows as  Mago Moebius, make and designe figures and new puzzles with 3D Polyfelt-Polifieltros 3D, and also make polytopes string art and  islamic string art.

Meet me in social networks (Facebook, Twitter, …)


Teaching

I use to teach Algebraic Topology, Differential Geometry, and Astronomy at the University of Almería. See the web page.

Research

I am mainly interested on Algebraic Topology, Homological Algebra and Group Theory. I am currently participating in the following research groups and projects:

  • Project “Homotopía estructurada” (MTM2013-42178-P), coordinated by Carles Casacuberta (U. Barcelona).
  • Group “Geometría y Topología Universidad de Málaga” supported by the Junta de Andalucía (CEC-Junta de Andalucía, grant FQM-213), coordinated by Antonio Viruel (U. Málaga).

———————————————————————–

Brief curriculum vitae

  • Born in Lleida (Catalunya), on June 6, 1969.
  • Degree in Mathematics earned at the Universidad de Zaragoza in 1992.
  • Assistant Professor at the Universitat Autònoma de Barcelona since 1992.
  • Predoctoral fellow at the Fields Institute, Toronto (February 1996 – Juny 1996).
  • Ph.D. degree earned at the Universitat Autònoma de Barcelona in 1997.
  • Postdoctoral fellow at the University of Essen (September 1998 – January 1999).
  • Postdoctoral fellow at the Institut de Mathématiques de l’Université de Lausanne (September 1999 – September 2000).
  • Professor at the Universidad de Almería (since September 2000).
  • Main organizer of the Summer School on String Topology (University of Almería, September 16-20, 2003).
  • Co-organizer (secretary) of the International Mediterranean Congress of Mathematics Almería 2005 (University of Almería, Juny 6-10, 2005).
  • Main organizer of the XVI Encuentro de Topología, (University of Almería, October 23-24, 2009) and the Advanced Course on Topological Quantum Field Theories (University of Almería, October 19-23, 2009).
  • Co-organizer of the IX Congreso Iberoamericano de Topología y sus Aplicaciones, (University of Almería, June 24-27, 2014).
  • Director of the Sierpinski Carpet Project (2014-16).
  • Co-Organizer of the Megamenger Project in Almería (2014-15).

Publications

Last update: September 1st, 2016. Reviews of my published works can be found in MathSciNet and also in Zentralblatt MATH.

  1. C. Casacuberta and J. L. Rodríguez, On towers approximating homological localizations, J. London Math. Soc. (2) 56 (1997), 645–656. (Abstract) (DVI file)
  2. C. Casacuberta, L. J. Hernández Paricio, and J. L. Rodríguez, Models for torsion homotopy types, Israel J. Math. 107 (1998), 301–318. (Abstract) (DVI file)
  3. C. Casacuberta and J. L. Rodríguez, On weak homotopy equivalences between mapping spaces, Topology 37 (1998), 709–717. (Abstract) (DVI file)
  4. C. Casacuberta, J. L. Rodríguez, and D. Scevenels, Singly generated radicals associated with varieties of groups, in: Proceedings of Groups St Andrews 1997 in Bath I, London Math. Soc., Lecture Note Series 260, Cambridge University Press (1999), 202–210. (Abstract) (DVI file)
  5. J. L. Rodríguez and D. Scevenels, Universal epimorphic equivalences for group localizations, J. Pure Appl. Algebra, 148 (3) (2000), 309–316. (Abstract) (DVI file)
  6. J. L. Rodríguez and D. Scevenels, Localizations associated to semidirect products. Topology and its Applications, 108 (2) (2000),  169–177. (Abstract) (DVI file)
  7. J. L. Rodríguez and J. Scherer, Cellular approximations using Moore spaces. Cohomological methods in homotopy theory (Bellaterra, 1998), 357–374, Progr. Math., 196, Birkhäuser, Basel, 2001. (Abstract) (DVI file) (PDF file)
  8. J. L. Rodríguez and D. Scevenels, Iterating series of localization functors, Une dégustation topologique [Topological morsels]: homotopy theory in the Swiss Alps (Arolla, 1999), 211–221, Contemp. Math., 265, Amer. Math. Soc., Providence, RI, 2000. (Abstract) (DVI file)
  9. R. Göbel, J. L. Rodríguez, and S. Shelah, Large localizations of finite simple groups, Crelle’s Journal, 550 (2002) 1–24. (Abstract) (DVI file)
  10. J. L. Rodríguez, J. Scherer, and J. Thévenaz, Finite simple groups and localization, Israel J. of Math. 131 (2002) 185–202. (Preprint version math.GR/0012217).
  11. J. L. Rodríguez and D. Scevenels, Homology equivalences inducing an epimorphism on the fundamental group and Quillen’s plus construction. Proc. AMS. 132, No.3, 891–898 (2004).(Preprint version math.AT/0301328).
  12. J. L. Rodríguez, J. Scherer, and L. Strüngmann, On localizations of torsion abelian groups. Fund. Math. 183 (2004), 123–138. (PDF file of a previous version).
  13. D. Chataur, J. L. Rodríguez, and J. Scherer, Realizing operadic plus-construction as nullifications. K-theory 33 (2004), 1–21. PDF file.
  14. J. L Rodríguez, J. Scherer, and A. Viruel, Preservation of perfectness and acyclicity. Berrick and Casacuberta’s universal acyclic space localized at a set of primes. Forum Math. 17 (2005), no. 1, 67–75. (Preprint version math.GR/0301325).
  15. B. Lafuerza-Guillén and J.L. Rodríguez, Boundedness in generalized Serstnev PN spaces, preprint 2005. PDF file.
  16. J. L Rodríguez, J. Scherer, and A. Viruel, Non simple localizations of finite simple groups. Journal of Algebra, Vol. 305 (2) (2006), 765– 774. PDF file.
  17. F. Neumann and J. L. Rodríguez, On cellularization for simplicial presheaves and motivic homotopy theory. Topology and its Applications, 154 (2007), 1481–1488. PDF file. (See a presentation in Spanish, given at SECAII, Granada 2004)
  18. J. L. Rodríguez and J. Scherer, A connection between cellularization for groups and spaces via two-complexes. Journal of Pure and Applied Algebra, Vol 212 (2008), 1664-1673.  PDF file.
  19. B. Lafuerza-Guillén and J.L. Rodríguez, Translation-invariant generalized topologies induced by probabilistic norms, Note di Mathematicae, Vol. 29, (2009), 157-164. PDF file.
  20. R. Göbel, J. L. Rodríguez, and L. Strüngmann, Cellular covers of cotorsion-free modules. Fund. Math. 217 (2012), 211-231.
  21. J. L. Rodríguez and L. Strüngmann, On cellular covers with free kernel,  Med. Journal of  Mathematics. Vol 9, 2, (2012) 295-304.  (PDF file).
  22. J. L. Rodríguez and L. Strüngmann, Cellular covers of ℵ1-free abelian groups, Journal of Algebra and its Applications, Vol. 14, No. 10 (2015), 10 pages. (Link)
  23. C. Casacuberta, J. L. Rodríguez, and J.-Y. Tai, Localizations of abelian Eilenberg-Mac Lane spaces of finite type, Algebraic and Geometric Topology, Vol. 16(4) (2016), 2379–2420.
  24. S. Estrada and J. L. Rodríguez, Envelopes and covers for groups, to appear in Groups, Geometry, and Dynamics. (Preprint 2016)
  25. D. Herden, M. Petapirak, and J.L. Rodríguez, Group varieties not closed under cellular covers and localizations, in preparation.

Divulgative papers and posters

  1. La precesión de los equinoccios y su influencia en el calendario” + imagen.
  2. “Frisos y mosaicos de papel de seda”, Matematicalia Ciencia, Vol. 5, nº5 (Diciembre 2009).
  3. Hilorama del politopo E8“, póster XVII Encuentro de Topología, Zaragoza, 2010.
  4. Juegos topológicos con pompas de jabón (6Mb)  Actas de la I Jornada de profesorado de Matemáticas de Almería, 2009.
  5. Superficies de gomaespuma y la cuártica de Klein“, Matematicalia Ciencia Vol. 7, nº4 (Diciembre 2011).
  6. Meditaciones topológicas de Salvador Dalí“, con Frank Neumann, en boletín de la titulación de Matemáticas de la UAL, volumen VI, número 1, 2012.
  7. Trenzados y mosaicos árabes con cuerdas“, con David Crespo Casteleiro y Mari Carmen Sánchez Melero, en Epsilon Vol. 30(3), nº 85, 69-82 (2013).

7 comentarios to "Author"

[…] 25 de enero de 2011: José Luis Rodríguez Blancas (matemático y profesor en la Universidad de Almería) en “Curva de Hilbert con […]

[…] Gaudí. El 25 de junio se inició la Edición 2.5 del Carnaval de Matemáticas, albergada por José Luis Rodríguez Blancas (del Área de Geometría y Topología en la Universidad de Almería) en su blog “Juegos […]

[…] A les 10 h dissabtes de les matemàtiques a l’UAB: Jocs topològics a càrrec del professor Jose Luís Rodíguez. […]

[…] que no ha participado, pero lo hace en casi todas las ediciones y desde aquí le doy las gracias https://topologia.wordpress.com/about-me/ os anuncio que ya tenemos el ganador de esta edición ha sido con 13 […]

[…] прочитати на страници пројекта. Аутори прјекта су José Luis Rodríguez Blancas, професор са катедре за математику Универзитета у […]

[…] U projekat je uključeno preko 28 zemalja, 240 škola i 15360 dece. Autor ovog projekta je  Jose Luis Rodriguez Blancas, profesor sa katedre za matematiku Univerziteta u Almeriji (Španija) i David Crespo Casteleiro […]

Deja un comentario

Introduce tus datos o haz clic en un icono para iniciar sesión:

Logo de WordPress.com

Estás comentando usando tu cuenta de WordPress.com. Cerrar sesión / Cambiar )

Imagen de Twitter

Estás comentando usando tu cuenta de Twitter. Cerrar sesión / Cambiar )

Foto de Facebook

Estás comentando usando tu cuenta de Facebook. Cerrar sesión / Cambiar )

Google+ photo

Estás comentando usando tu cuenta de Google+. Cerrar sesión / Cambiar )

Conectando a %s

Estadísticas del blog

  • 699,504 visitas

Síguenos en

Google translator

Sierpinski carpet project

Juego alicatado con hilos.

3D POLYFELT – POLIFIELTROS 3D

Enlaces

Escribe tu dirección de correo electrónico para suscribirte a este blog, y recibir notificaciones de nuevos mensajes por correo.

Únete a otros 82 seguidores

A %d blogueros les gusta esto: